MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS IOL; INTRAOCULAR LENS

AMO MANUFACTURING NETHERLANDS TECNIS IOL; INTRAOCULAR LENS
Model Number ZCU300
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 01/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Weight and ethnicity: unknown/ not provided.If explanted, give date: not applicable, as lens remains implanted.Manufacturer phone number: (b)(4).Device evaluation: product evaluation cannot be performed as the lens remains implanted.The complaint issue reported could not be verified and no product deficiency could be identified.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that no other complaints were received from this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) had rotation of approximately 10 degrees.The study patient's pre-op best corrected distance visual acuity (bcdva) left eye (os) was 20/40.Uncorrected visual acuity os at the 1-day postoperative visit: 20/40.Subject reported no visual symptom complaints in this visit.Outcome doesn't significantly interfere with the patient's regular activities.At the 1-week study visit uncorrected visual acuity (va) os was 20/25, manifest refraction os was +0.50 -0.50 x076, best-corrected va os was 20/20.Patient¿s only visual symptom complaint was ¿color distortion¿.Subject to return for the 3-month study visit.No surgical intervention is planned at this time.It was learned that the complaint study was based upon a subjective estimate made by the investigator from a slit-lamp measurement.For this study, independent analysis of the iol photos taken at each visit.These are objective measurements of the actual iol axis.Based on this objective measurement, the actual amount of iol rotation for the subject below is less than 01 degree.There is still no surgical intervention planned.The subject is continuing in the study.There is no further information provided.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
MDR Report Key11363910
Report Number9614546-2021-07051
Device Sequence Number19094240
Product Code HQL
UDI-Device Identifier05050474660250
UDI-Public(01)05050474660250(17)240919
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2024
Device Model NumberZCU300
Device Catalogue NumberZCU300U250
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2021
Initial Report FDA Received Date02/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR